# SDR WX0A2020111873605

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N237NV
- Make and model: Airbus A320-214
- Aircraft serial: 2116
- Aircraft time: 59,008 hours, 22,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1A PHASE 1 TASK CARD 335100-03-1-001.  CABIN EMERGENCY LIGHTING OPERATIONS CHECK.  FOUND DEU-B AT FIN 300RH5 FAULTING, REF NR 706172 & CT 706195 FOR FURTHER T/S.  SWAPPED WIRES 3351-1803B & 3351-1803R TO CORRECT PIN LOCATIONS, REF AWM 33-15-01 P 0032 SHEET 2.  INITIATED EPSU BATTERY TEST, TEST RUNNING.  EPSU COMM AFT L FAULT NO LONGER PRESENT.
